I have drowsiness in the morning and early afternoon taking lexapro 20mg and abilify 5mg and it is overwhelming me to the point that I must change something. Is this normal with other people and what can be done about it?
Hello deacon66. I do agree with Laurie. Just to add my two thoughts to what she said, I was on lexapro (30mg) and it for the first several months would bring on spells of drowsiness. My other thought might be the combination of the two, lexapro and abilify, might and most certainly can be causing you to have these spells. Very best to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2011 • 4 answers
Posted 24 Mar 2011 • 2 answers
Posted 27 Jul 2013 • 15 answers
Abilify - Can abilfy make your anger and anxiety worse? 14 yr olds aggression and temper has doubled
Posted 9 Dec 2014 • 2 answers
Posted 12 Jan 2015 • 2 answers